ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

On the minimum number of additions required to compute a quadratic form

Rangan, CP (1983) On the minimum number of additions required to compute a quadratic form. In: Journal of Algorithms, 4 (3). pp. 282-285.

[img] PDF
fulltext.pdf - Published Version
Restricted to Registered users only

Download (609Kb) | Request a copy
Official URL: http://www.sciencedirect.com/science?_ob=ArticleUR...
Item Type: Journal Article
Additional Information: Copyright of this article belongs to Elsevier Science.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 06 Feb 2010 12:58
Last Modified: 19 Sep 2010 05:33
URI: http://eprints.iisc.ernet.in/id/eprint/20472

Actions (login required)

View Item View Item